# SDR DALA2024032903915

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CORROSION WEB FRAME 20 -Y 1700 APPROX AT FWD GALLEY AREA. CORRECTIVE ACTION: R/R WEB -Y1700 LOC.BTW FR20 TO FR24 RH AT FWD GALLEY AREA AS PER A319 SRM 51-72-11. (0266554)
